In conjunction with BMJ Case Reports, DTB will feature occasional drug-related cases that are likely to be of interest to readers. These will include cases that involve recently marketed drugs for which there is limited knowledge of adverse effects and cases that highlight unusual reactions to drugs that have been marketed for several years.
- drugs and medicines
- drug interactions
- adult intensive care
- drugs: cns (not psychiatric)
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Republished from Singh H, Handa R, Kak V, et al. Complex encephalopathy arising from the combination of opioids and gabapentin. BMJ Case Reports 2019;12:e228354.
HS and RH contributed equally.
Contributors HS is the main authors and the corresponding author as well. The case was handled by him along with AW and VK. RH did the review of literature and extensive search on the matter. VK is the mentor and faculty overseeing RH. He made valuable suggestions to the case. AW is a psychiatrist who was directly involved in solving the case. She has reviewed the case entirely and have made corrections where needed.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.